CSpace

Browse/Search Results:  1-9 of 9 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Homoclinic orbits of first order discrete Hamiltonian systems with super linear terms 期刊论文
SCIENCE CHINA-MATHEMATICS, 2011, 卷号: 54, 期号: 12, 页码: 2583-2596
Authors:  Chen WenXiong;  Yang MinBo;  Ding YanHeng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
homoclinic orbits  first order discrete Hamiltonian systems  super linear  critical points  
homoclinicorbitsoffirstorderdiscretehamiltoniansystemswithsuperlinearterms 期刊论文
sciencechinamathematics, 2011, 卷号: 54, 期号: 12, 页码: 2583
Authors:  Chen Wenxiong;  Yang Minbo;  Ding Yanheng
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
ON A DIFFUSION SYSTEM WITH BOUNDED POTENTIAL 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2009, 卷号: 23, 期号: 3, 页码: 1073-1086
Authors:  Zhao, Fukun;  Ding, Yanheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Diffusion system  variational methods  strongly indefinite functionals  
Multiple Solutions for Asymptotically Linear Elliptic Systems 期刊论文
NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, 2008, 卷号: 15, 期号: 6, 页码: 673-688
Authors:  Zhao, Fukun;  Zhao, Leiga;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hamiltonian elliptic system  variational method  strongly indefinite functional  
Multiple homoclinics in a Hamiltonian system with asymptotically or super linear terms 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2006, 卷号: 8, 期号: 4, 页码: 453-480
Authors:  Ding, Yanheng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
spectrum  infinitely many homoclinics  asymptotically linear  superlinear  critical points  
Deformation theorems on non-metrizable vector spaces and applications to critical point theory 期刊论文
MATHEMATISCHE NACHRICHTEN, 2006, 卷号: 279, 期号: 12, 页码: 1267-1288
Authors:  Bartsch, Thomas;  Ding, Yanheng
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
critical point theory  strongly indefinite functionals  gage spaces  
Deformation in locally convex topological linear spaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS, 2004, 卷号: 47, 期号: 5, 页码: 687-710
Authors:  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
locally convex topology  deformation  critical point  
STRONGLY INDEFINITE FUNCTIONALS WITH PERTURBED SYMMETRIES AND MULTIPLE SOLUTIONS OF NONSYMMETRIC ELLIPTIC SYSTEMS 期刊论文
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2004, 页码: 18
Authors:  Clapp, Monica;  Ding, Yanheng;  Hernandez-Linares, Sergio
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Critical point theory  perturbation of symmetries  elliptic systems  strongly indefinite functionals  multiple solutions  critical Sobolev exponent  
Strongly indefinite functionals and multiple solutions of elliptic systems 期刊论文
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 2003, 卷号: 355, 期号: 7, 页码: 2973-2989
Authors:  De Figueiredo, DG;  Ding, YH
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
elliptic system  multiple solutions  critical point theory